Alert archive / Florida / River Flood Warnings in 2017

River Flood Warning 78, NWS Mobile, AL

August 31, 2017Okaloosa County, Florida

NWS Mobile, AL issued this river flood warning at Aug 31, 2017, 10:33 AM CDT for Okaloosa County, Florida. It took effect at Sep 1, 2017, 4:00 AM CDT. It was in force for 57 hr.

The area

The outline as issued.

The facts

Issued
Aug 31, 2017, 10:33 AM CDT (15:33 UTC)
In effect from
Sep 1, 2017, 4:00 AM CDT
Expired
Sep 3, 2017, 1:00 PM CDT
In force
57 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 63 km from the middle of the area, began a volume at 15:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Shoal River near Crestview (CRVF1). The gauge peaked at 8.07 ft at Sep 2, 2017, 4:00 PM CDT.

actionminormoderate51008/3109/0109/0209/0309/04
Action stage
6 ft
Minor stage
8 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02369000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

936 
WGUS44 KMOB 311533
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL
1033 AM CDT Thu Aug 31 2017



...The National Weather Service in Mobile has issued a flood warning for the 
following river in Florida... 

  Shoal River Near Crestview affecting Okaloosa County.

.Heavy rainfall is forecast to occur over the next 24 hours. As a result...river
levels are forecast to rise and a flood warning is now in effect. It is 
emphasized that the following forecast is based on the expected rainfall during 
the next 24 hours. If less rainfall occurs...it may be necessary to revise this 
stage forecast downward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-011533-
/O.NEW.KMOB.FL.W.0078.170901T1415Z-170903T1800Z/
/CRVF1.1.ER.170901T1415Z.170902T0000Z.170903T1200Z.NO/
1033 AM CDT Thu Aug 31 2017

The National Weather Service in Mobile has issued a 

* Flood Warning for 
  The Shoal River Near Crestview
* From Friday morning until Sunday afternoon
* At 9 AM Thursday the stage was...6.4 feet. 
* Minor flooding is forecast 
* Flood stage is 8 feet. 
* Forecast to rise above flood stage by tomorrow late morning and continue to 
  rise near 8.6 feet by tomorrow evening. The river will fall below flood stage 
  by Sunday mid morning.
* At 8 feet...Minor flooding of low lying areas.

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
5 follow-up statements
064 
WGUS84 KMOB 311958
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
258 PM CDT Thu Aug 31 2017
 

...The flood warning continues for the following river in Florida...
 
  Shoal River Near Crestview affecting Okaloosa County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-011958-
/O.EXT.KMOB.FL.W.0078.170901T1000Z-170904T2200Z/
/CRVF1.1.ER.170901T1000Z.170902T0000Z.170904T1600Z.NO/
258 PM CDT Thu Aug 31 2017

...Flood Warning extended until Monday afternoon for
  the Shoal River Near Crestview
* From early tomorrow until Monday afternoon.
* At 2 PM Thursday the stage was 6.8 feet. 
* Minor flooding is forecast. 
* Flood stage is 8 feet.
* Forecast to rise above flood stage by early tomorrow and continue to rise near
  11.4 feet by tomorrow evening. The river will fall below flood stage by Monday
  afternoon.
* At 8 feet...Minor flooding of low lying areas.
* At 10 feet...Some flooding of trailers north of the Okaloosa Correctional 
  Institue.
* At 11 feet...Flooding becomes a threat to the Trevor Court and Rattlesnake 
  Bluff areas.

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
631 
WGUS84 KMOB 010113
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
813 PM CDT Thu Aug 31 2017
 

...The flood warning continues for the following rivers in Florida...
 
  Shoal River Near Crestview affecting Okaloosa County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-020113-
/O.EXT.KMOB.FL.W.0078.170901T0900Z-170905T0000Z/
/CRVF1.1.ER.170901T0900Z.170902T0000Z.170904T1800Z.NO/
813 PM CDT Thu Aug 31 2017

...Flood Warning extended until Monday evening...The Flood Warning continues for
  the Shoal River Near Crestview
* From early tomorrow until Monday evening.
* At 7PM Thursday the stage was 7.3 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 8 feet.
* Forecast to rise above flood stage by early tomorrow and continue to rise near
  11.4 feet by tomorrow evening. The river will fall below flood stage by Monday evening.
* At 11 feet...Flooding becomes a threat to the Trevor Court and Rattlesnake 
  Bluff areas.

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
784 
WGUS84 KMOB 011509
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1009 AM CDT Fri Sep 1 2017
 

...The flood warning continues for the following rivers in Florida...
 
  Shoal River Near Crestview affecting Okaloosa County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-021509-
/O.EXT.KMOB.FL.W.0078.000000T0000Z-170903T1200Z/
/CRVF1.1.ER.170901T1649Z.170902T1200Z.170903T0600Z.NO/
1009 AM CDT Fri Sep 1 2017

...Flood Warning extended until Sunday morning...The Flood Warning continues for
  the Shoal River Near Crestview
* From late this morning until Sunday morning.
* At 9 AM Friday the stage was 7.8 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 8 feet.
* Forecast to rise above flood stage by late this morning and continue to rise 
  near 9.4 feet by tomorrow morning. The river will fall below flood stage by 
  Sunday.
* At 10 feet...Some flooding of trailers north of the Okaloosa Correctional 
  Institue.

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
342 
WGUS84 KMOB 020126
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
826 PM CDT Fri Sep 1 2017
 

...The flood warning continues for the following rivers in Florida...
 
  Shoal River Near Crestview affecting Okaloosa County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-030126-
/O.EXT.KMOB.FL.W.0078.000000T0000Z-170904T0000Z/
/CRVF1.1.ER.170902T1200Z.170902T1200Z.170903T1800Z.NO/
826 PM CDT Fri Sep 1 2017

...Flood Warning extended until Sunday evening...The Flood Warning continues for
  the Shoal River Near Crestview
* From tomorrow morning until Sunday evening.
* At 7PM Friday the stage was 7.8 feet. 
* No flooding is occurring and Minor flooding is forecast. 
* Flood stage is 8 feet.
* Forecast to rise above flood stage by tomorrow morning and continue to rise 
  near 8 feet by tomorrow morning. The river will fall below flood stage by late Sunday evening.
* At 8. feet...Minor flooding of low lying areas.

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$
880 
WGUS84 KMOB 030052
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
752 PM CDT Sat Sep 2 2017
 

...The flood warning continues for the following rivers in Florida...
 
  Shoal River Near Crestview affecting Okaloosa County. 

.Recent heavy rains have caused significant rises along the river. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
Stay tuned to developments by listening to NOAA Weather radio.

&&

FLC091-031800-
/O.EXT.KMOB.FL.W.0078.000000T0000Z-170903T1800Z/
/CRVF1.1.ER.170902T1120Z.170902T2100Z.170903T1200Z.NO/
752 PM CDT Sat Sep 2 2017

...Flood Warning extended until Sunday afternoon...The Flood Warning continues 
for
  the Shoal River Near Crestview
* until Sunday afternoon.
* At 7PM Saturday the stage was 8 feet. 
* Minor flooding is occurring and Minor flooding is forecast. 
* Flood stage is 8 feet.
* The river will continue to fall to below flood stage by tomorrow morning.
* At 8 feet...Minor flooding of low lying areas.

&&

LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
 3070 8663 3070 8655                  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Aug 31, 10:22 AM CDT, 11 minutes earlier.

Area forecast discussion, Aug 31, 10:22 AM CDT, 11 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1022 AM CDT Thu Aug 31 2017

.DISCUSSION...See updated information for land areas below.

&&

.UPDATE...Remnant center of Harvey was positioned over northeast
Louisiana. Harvey's circulation continues northeast, phasing with
a sharpening long wave trof into the Mid-South this evening.
Southeast of the low track, will continue to see narrow bands of
showers and storms moving eastward over the local area today.
These storms have had a history of mixing down some stronger wind
gusts and see this as not changing throughout the day. A
persistent band of deep moisture/colder cloud tops was noted on
water vapor satellite imagery from southeast AL to off the
southeast LA coast. Given low level southwesterly wind profiles,
this area may move little today as noted in some of the latest
high resolution models, which will maintain a heavy rain threat
as cells move repeatedly over the same areas. West of this zone,
drier air aloft over the northwest Gulf was rotating cyclonically
northeast and northward east of the low track. Breaks in the
overcast over the western zones, allows for differential heating
and a net increase in instability, favoring the potential for a
marginal risk of severe storms over interior southeast MS and
interior southwest AL. SBCAPE has already lifted to between 1500
and 2500 J/KG over these areas where next band of showers/storms
has organized and migrating slowly east. A brief instance of
localized damaging wind gusts look to be the main threat in any
severe storms that may develop today. Risk of tornadoes though
looks to be mitigated due to a more unidirectional southwesterly
low level shear profile. A slightly better risk for severe
weather is positioned north of the forecast area over northeast MS
to northern GA, east and closer to the low track where the low
level wind fields will be strongest. A few tweaks have been made
to pops given radar trends over the eastern and western zones.

No other changes made to Watch/Warning and Advisories. /10

&&

.PREV DISCUSSION... /issued 707 AM CDT Thu Aug 31 2017/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...Showers and thunderstorms will mainly impact the
western Florida panhandle and south central Alabama today, with
storms affecting the PNS site into early afternoon bringing MVFR
ceilings and IFR to MVFR visibilities. Could also see brief
periods of IFR cigs and visibilities in and around the strongest
thunderstorms. VFR conditions expected across the Mobile metro
area, with a few late afternoon thunderstorms possible. Windy
conditions is a concern today as south winds increase to near 20
knots with gusts to near 30 knots. /22

PREV DISCUSSION... /issued 506 AM CDT Thu Aug 31 2017/

NEAR TERM /Now Through Thursday night/...The remnants of Harvey
will continue to move northeast from northern Louisiana to western
Tennessee by late tonight. Another easternmost outer rain band
will again impact the forecast area today, mainly west of the
Alabama River with periods of heavy rainfall. Brief tornadoes are
also possible across a majority of the forecast area today into
the early evening hours. In addition, a high risk of rip currents,
high surf, minor coastal flooding around the Mobile Bay area, and
breezy to windy conditions will persist throughout the day.

The heaviest rainfall today is expected to occur west of the Alabama
River where widespread 1 to 3 inches should occur. Locally higher
rainfall amounts up to 5 inches are expected across the western
Florida panhandle. The Flash Flood Watch remains in effect for
portions of southwest Alabama and the western Florida panhandle
through this afternoon.

The risk for rip currents is high along the southwest Alabama and
western Florida beaches through tonight. Life threatening rip
currents are present in the surf zone and is dangerous for all
levels of swimmers.

A high surf advisory remains in effect along the gulf beaches of
Alabama and the western Florida panhandle, with surf heights around
5 feet persisting through this afternoon. Localized beach erosion
will occur.

Also, a coastal flood advisory for southwest Alabama is in effect
through this afternoon. Tidal gages and public reports are
indicating water levels have risen back to between 2 to 3 feet. The
water levels are expected to about one foot as the tide levels
increase early this morning.

A wind advisory also remains in effect for the coastal areas of
southwest Alabama and the western Florida panhandle west of Navarre
Beach.

High temperatures today will range from 85 to 90 degrees. Low
temperatures tonight will be in the low 70s, except for the mid 70s
along the coastal sections. /22

SHORT TERM /Friday Through Saturday night/...The remnants of
Harvey continue northeast into the Ohio Valley and weaken through
Saturday, leaving in its wake a weak boundary draped across the
area roughly oriented southwest to northeast along the I-65
corridor. This boundary, combined with modest deep layer moisture,
will serve as the focus for scattered showers and storms Friday
and Saturday, with the best chances along and east of I-65 where
the greatest moisture (PWATs around 1.6 to 1.8 inches) lingers.
North/west of the boundary, drier air settles in beneath weak
northwest flow on the back end of the broadening remnant
circulation.

Temperatures remain near seasonal through the short term, with
highs in the mid to upper 80's across the area and lows in the
upper 60's inland to mid 70's along the coast each night. /49

LONG TERM /Sunday Through Wednesday/...A vigorous shortwave digs
around the broad upper trough over the Great Lakes and eastern
Canada to begin the long term period. Model solutions continue to
be quite aggressive with this shortwave, ultimately deepening the
longwave trough south over the entire eastern CONUS and into the
northern Gulf. This shift pushes a strong front south through the
local area and into the Gulf around midweek. Ahead of this front,
a wetter than seasonal pattern returns as synoptic upper support
acts on improving deep-layer moisture and instability. In the
wake of this front, a much drier and cooler airmass could give the
Gulf coast its first taste of Fall-like weather, with solutions
hinting at lows in the 50's and highs in the low 70's making it
all the way south to the coast. While there remains some
uncertainty regarding the exact timing and magnitude of this
front, its existence is becoming more and more consistent among
model solutions and will thus warrant monitoring over the coming
weekend. /49

MARINE...A strong southerly wind flow will continue over the marine
area through this evening as the remnants of Harvey move northeast
into northern Mississippi. Higher winds and seas will be likely in
scattered to numerous showers and thunderstorms this morning. Winds
will gradually diminish through Friday, becoming light Friday night
into early next week as a surface ridge of high pressure gradually
builds west over the eastern and north central gulf. /22

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until 6 PM CDT this evening for ALZ055-056-059-
     060-262-264-266.

     Wind Advisory until 6 PM CDT this evening for ALZ263>266.

     High Rip Current Risk through late tonight for ALZ265-266.

     High Surf Advisory until 6 PM CDT this evening for ALZ265-266.

     Coastal Flood Advisory until 6 PM CDT this evening for
     ALZ263>266.

FL...Flash Flood Watch until 6 PM CDT this evening for FLZ201>206.

     Wind Advisory until 6 PM CDT this evening for FLZ202-204.

     High Rip Current Risk through late tonight for FLZ202-204-206.

     High Surf Advisory until 6 PM CDT this evening for FLZ202-204-
     206.

MS...None.
GM...Small Craft Advisory until midnight CDT tonight for GMZ631-632-
     650-655-670-675.

     Small Craft Advisory until 9 PM CDT this evening for GMZ630-633-
     634.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Aug 31, 6:00 AM CDT, 4 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
600 AM CDT Thu Aug 31 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-011100-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
600 AM CDT Thu Aug 31 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

Locally heavy rainfall possible today, mainly for areas east of
the Alabama River where a Flash Flood Watch is in effect.

A few brief tornadoes are possible, generally east of the Alabama
River this morning and across much of the outlook area this
afternoon.

A High Surf Advisory remains in effect for coastal Alabama and
northwest Florida beaches today. Rip current risk will remain
high through tonight.

Coastal Flood Advisory in effect for the Alabama coast.

Breezy to windy conditions are expected across the coastal areas
of Alabama and the western Florida panhandle today.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A moderate rip current risk is forecast for Friday and Friday
night.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Wednesday.

GMZ630>635-650-655-670-675-011100-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
600 AM CDT Thu Aug 31 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

A Small Craft Advisory is in effect for strong southerly winds
and high seas through this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

In the hours before

Special weather statement, Aug 31, 8:01 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Mobile AL
801 AM CDT THU AUG 31 2017

ALZ060-FLZ203>206-311400-
Covington AL-Okaloosa Inland FL-Okaloosa Coastal FL-
Santa Rosa Coastal FL-Santa Rosa Inland FL-
801 AM CDT THU AUG 31 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...COVINGTON...OKALOOSA AND SOUTHEASTERN SANTA ROSA COUNTIES
UNTIL 900 AM CDT...

At 801 AM CDT, the strong thunderstorms were located along a line
extending from 6 miles southeast of Dozier to Navarre Beach, and
moving east at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Wright, Fort Walton Beach, Crestview, Niceville, Destin, Andalusia,
Eglin AFB, Opp, Valparaiso, Mary Esther, Florala, Ocean City, Lake
Lorraine, Baker, Navarre, Shalimar, Laurel Hill, Lockhart, Cinco
Bayou and Heath.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3099 8631 3048 8628 3041 8630 3042 8630
      3042 8631 3038 8633 3038 8650 3029 8650
      3029 8704 3036 8701 3037 8692 3037 8700
      3153 8642 3145 8640 3153 8628 3146 8628
      3144 8619 3100 8619
TIME...MOT...LOC 1301Z 268DEG 29KT 3144 8628 3037 8688
Local storm report, Aug 31, 8:08 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
808 AM CDT THU AUG 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 AM     MARINE TSTM WIND 2 WSW WOODLAWN BEACH    30.38N 87.02W
08/31/2017  M42 MPH          SANTA ROSA         FL   MESONET

            GB SOUNDSIDE WEATHER STATION MEASURED A THUNDERSTORM WIND
            GUST OF 42MPH. MEASUREMENT VIA WEATHERFLOW.

&&

MB
Local storm report, Aug 31, 8:32 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
832 AM CDT THU AUG 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 AM     MARINE TSTM WIND 4 W DESTIN              30.40N 86.56W
08/31/2017  M41 MPH          GMZ635             FL   MESONET

            WIND GUST OF 41MPH MEASURED AT THE XFWB WEATHERFLOW SITE
            IN FORT WALTON BEACH.

&&

MB
Special weather statement, Aug 31, 9:31 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Mobile AL
931 AM CDT THU AUG 31 2017

FLZ205-206-311500-
Okaloosa Inland FL-Okaloosa Coastal FL-
931 AM CDT THU AUG 31 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN OKALOOSA COUNTY UNTIL 1000 AM CDT...

At 931 AM CDT, the strong thunderstorm was located near Destin,
moving northeast at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Niceville, Destin, Eglin AFB and Valparaiso.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3033 8664 3065 8642 3064 8639 3046 8639
      3048 8633 3047 8630 3048 8628 3045 8628
      3042 8631 3042 8632 3038 8634 3040 8639
      3038 8640 3038 8650 3029 8650 3029 8656
TIME...MOT...LOC 1431Z 211DEG 32KT 3035 8651
Special weather statement, Aug 31, 9:48 AM CDT, 45 minutes before
Special Weather Statement
National Weather Service Mobile AL
948 AM CDT THU AUG 31 2017

FLZ205-311530-
Okaloosa Inland FL-
948 AM CDT THU AUG 31 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN OKALOOSA COUNTY UNTIL 1030 AM CDT...

At 947 AM CDT, the strong thunderstorm was located 8 miles northwest
of Valparaiso, moving north at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Crestview and Laurel Hill.

LAT...LON 3056 8650 3058 8667 3100 8657 3099 8639
      3077 8639
TIME...MOT...LOC 1447Z 197DEG 26KT 3060 8658
Special weather statement, Aug 31, 10:20 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Mobile AL
1020 AM CDT THU AUG 31 2017

ALZ051-052-MSZ067-075-076-311600-
Choctaw AL-Washington AL-Perry MS-Greene MS-Wayne MS-
1020 AM CDT THU AUG 31 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...CHOCTAW...NORTHWESTERN WASHINGTON...EASTERN PERRY...WAYNE
AND NORTHERN GREENE COUNTIES UNTIL 1100 AM CDT...

At 1019 AM CDT, the strong thunderstorms were located along a line
extending from 8 miles south of Crandall to 7 miles south of Clara to
McLain, and moving northeast at 45 mph.

Winds of 40 to 50 mph will be possible with these storms.

Locations impacted include...
Waynesboro, Butler, Clara, Lisman, Millry, McLain, State Line,
Buckatunna, Silas, Fruitdale, Gilbertown and Toxey.

LAT...LON 3231 8808 3197 8819 3136 8834 3098 8896
      3184 8875 3190 8847 3229 8842 3231 8838
TIME...MOT...LOC 1519Z 217DEG 39KT 3186 8853 3147 8866 3112 8882

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 4:40 AM CDTAreal Flood AdvisoryMOBEscambia3 hr
Aug 31, 4:50 AM CDTAreal Flood AdvisoryMOBOkaloosa, Santa Rosa3 hr
Aug 31, 6:35 AM CDTAreal Flood AdvisoryMOBEscambia, Okaloosa, Santa Rosa3 hr
Aug 31, 7:10 AM CDTSpecial Weather StatementMOBSanta Rosa35 min
Aug 31, 7:16 AM CDTSpecial Weather StatementMOBOkaloosa, Santa Rosa59 min
Aug 31, 7:37 AM CDTAreal Flood AdvisoryMOBOkaloosa, Santa Rosa3 hr
Aug 31, 8:01 AM CDTSpecial Weather StatementMOBOkaloosa59 min
Aug 31, 9:31 AM CDTSpecial Weather StatementMOBOkaloosa29 min
Aug 31, 9:48 AM CDTSpecial Weather StatementMOBOkaloosa42 min
Aug 31, 10:16 AM CDTFlash Flood WarningMOBOkaloosa3 hr
Aug 31, 10:54 AM CDTAreal Flood AdvisoryMOBOkaloosa51 min
Aug 31, 3:03 PM CDTRiver Flood WarningMOBOkaloosa, Santa Rosa54 hr
Aug 31, 3:06 PM CDTRiver Flood WarningMOBEscambia22 hr

Nearby

River Flood Warnings in Florida, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.